Advances in Differential Equations

Classification of positive singular solutions for a class of semilinear elliptic systems

Marta García-Huidobro and Cecilia S. Yarur

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper is concerned with the behavior near an isolated singularity of positive radial solutions of the semilinear elliptic system $$ \begin{cases} -\Delta u=\vert v\vert^{p-1}v \\ -\Delta v=\vert u\vert^{q-1}u, \end{cases} \text{in}\ \ \Omega^*\subset\Bbb R^N, $$ where $\Omega^*$ denotes the punctured unit ball in $\Bbb R^N\ (N\ge 3)$ and $(p,q)$ lies in the region between the two critical hyperbolas $\mathcal{H}_1$ and $\mathcal{H}_2$ defined below.

Article information

Source
Adv. Differential Equations Volume 2, Number 3 (1997), 383-402.

Dates
First available in Project Euclid: 23 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366742249

Mathematical Reviews number (MathSciNet)
MR1441849

Zentralblatt MATH identifier
1023.35504

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 34A34: Nonlinear equations and systems, general 35B05: Oscillation, zeros of solutions, mean value theorems, etc.

Citation

García-Huidobro, Marta; Yarur, Cecilia S. Classification of positive singular solutions for a class of semilinear elliptic systems. Adv. Differential Equations 2 (1997), no. 3, 383--402. https://projecteuclid.org/euclid.ade/1366742249.


Export citation